MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5303
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxplus pressure rated extension set was damaged.The following information was provided by the initial reporter: during the physical sample analysis of pr(b)(4).It was discovered that the maxzero body has fractured and separated from the rest of the component.This was not part of the original report.Pr#(b)(4) - event description: commercial reference (b)(4) batch number 25079108 date of occurrence (b)(6) 2026 it was reported that "when flushing the valve with nacl, there was a spontaneous misalignment of the valve between the tubing and the valve".Number of patients or individuals affected: 1.Number of devices affected: 1.Clinical consequences and current status of the patient or individual involved: no clinical consequences, rapid treatment of the patient.Could you please confirm if there is any visible damage on the set ¿ such as cracks, flashes or deformation of the piston? there is no visible damage.Was patient or user harmed? if yes, please explain - the patient was not injured.
 
Additional Manufacturer Narrative
One mz5303 sample was received without packaging for investigation of pr 14018120 & 14288722.No residual fluid was present and no connecting product was returned with the sample.The customer reported that the affected sample was from lot 25079108 and that "when flushing the valve with nacl, there was a spontaneous misalignment of the valve between the tubing and the valve".During the investigation of pr14018120, the maxzero housing fractured with minimal manipulation and the housing separated from the rest of the sample.The details of this feedback were forwarded to the manufacturing site for investigation.A definitive root cause for the customer's experience could not be determined during the investigation; as the damage was not identified by the customer, and occurred during manipulation at the dchu, it is unlikely that a manufacturing defect contributed.A review of the production records for lot 25079108 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the mz5303 product over the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24524203
Report Number9616066-2026-00589
Device Sequence Number18250319
Product Code FPA
UDI-Device Identifier10885403230561
UDI-Public(01)10885403230561(11)250730(17)280729(10)25079108
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5303
Device Lot Number25079108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown